# SDR ASOA2013071608685

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 13,305 hours, 8,393 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Slat
- Part time: 995,256 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT AND L/E DAMAGED AT SS 142.25 AND WS144.95.  REPAIRED IAW SRM 51-13-01 AND REO 670-57-41-109.  MAJOR REPAIR IAW GMM 5-3.
